Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2018: 0.881
5-year IMPACT FACTOR: 1.170

CiteScore 2018: 0.91

SCImago Journal Rank (SJR) 2018: 0.430
Source Normalized Impact per Paper (SNIP) 2018: 0.969

Mathematical Citation Quotient (MCQ) 2018: 0.66

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 20, Issue 4

Issues

A new approximate mathematical model for global convergence for a coefficient inverse problem with backscattering data

Larisa Beilina
  • Department of Mathematical Sciences, Chalmers University of Technology and Gothenburg University, SE-42196 Gothenburg, Sweden
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Michael V. Klibanov
Published Online: 2012-10-02 | DOI: https://doi.org/10.1515/jip-2012-0063

Abstract.

An approximately globally convergent numerical method for a 3d coefficient inverse problem for a hyperbolic equation with backscattering data is presented. A new approximate mathematical model is presented as well. An approximation is used only on the first iteration and amounts to the truncation of a certain asymptotic series. A significantly new element of the convergence analysis is that the so-called “tail functions” are estimated. Numerical results in 2d and 3d cases are discussed, including the one for a quite heterogeneous medium.

Keywords: Coefficient inverse problems; approximate global convergence; new approximate mathematical model; convergence analysis; numerical studies

About the article

Received: 2012-08-03

Published Online: 2012-10-02

Published in Print: 2012-10-01


Citation Information: Journal of Inverse and Ill-Posed Problems, Volume 20, Issue 4, Pages 513–565, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jip-2012-0063.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
G.V. Alekseev
Applicable Analysis, 2014, Volume 93, Number 2, Page 254
[2]
Pedro Caro, Tapio Helin, and Matti Lassas
Analysis and Applications, 2019, Volume 17, Number 04, Page 513
[3]
A. L. Karchevsky and V. A. Dedok
Journal of Applied and Industrial Mathematics, 2018, Volume 12, Number 3, Page 470
[4]
Aleksandr E. Kolesov, Michael V. Klibanov, Loc H. Nguyen, Dinh-Liem Nguyen, and Nguyen T. Thành
Applied Numerical Mathematics, 2017, Volume 120, Page 176
[5]
Dinh-Liem Nguyen, Michael V. Klibanov, Loc H. Nguyen, Aleksandr E. Kolesov, Michael A. Fiddy, and Hui Liu
Journal of Computational Physics, 2017, Volume 345, Page 17
[6]
L. Beilina
Journal of Computational Methods in Sciences and Engineering, 2017, Volume 16, Number 4, Page 755
[7]
Michael V. Klibanov, Loc H. Nguyen, Anders Sullivan, and Lam Nguyen
Inverse Problems and Imaging, 2016, Volume 10, Number 4, Page 1057
[8]
Nguyen Trung Thành, Larisa Beilina, Michael V. Klibanov, and Michael A. Fiddy
SIAM Journal on Imaging Sciences, 2015, Volume 8, Number 1, Page 757
[9]
Michael V. Klibanov
Applied Numerical Mathematics, 2015, Volume 94, Page 46
[10]
Onur Baysal
Journal of Computational and Applied Mathematics, 2015, Volume 289, Page 153
[11]
Larisa Beilina, Nguyen Trung Thành, Michael V. Klibanov, and John Bondestam Malmberg
Journal of Computational and Applied Mathematics, 2015, Volume 289, Page 371
[12]
Larisa Beilina, Nguyen Trung Thành, Michael V Klibanov, and John Bondestam Malmberg
Inverse Problems, 2014, Volume 30, Number 10, Page 105007
[13]
E. M. Karchevskii, A. O. Spiridonov, A. I. Repina, and L. Beilina
Physics Research International, 2014, Volume 2014, Page 1
[14]
Yat Tin Chow and Jun Zou
Numerical Methods for Partial Differential Equations, 2015, Volume 31, Number 1, Page 289
[15]
Nguyen Trung Thành, Larisa Beilina, Michael V. Klibanov, and Michael A. Fiddy
SIAM Journal on Scientific Computing, 2014, Volume 36, Number 3, Page B273
[16]
Larisa Beilina, Nguyen Trung Thành, Michael V Klibanov, and Michael A Fiddy
Inverse Problems, 2014, Volume 30, Number 2, Page 025002
[17]
G. V. Alekseev
Computational Mathematics and Mathematical Physics, 2013, Volume 53, Number 12, Page 1853
[18]
Andrey L. Karchevsky, Michael V. Klibanov, Lam Nguyen, Natee Pantong, and Anders Sullivan
Applied Numerical Mathematics, 2013, Volume 74, Page 111
[19]
G. V. Alekseev and A. V. Lobanov
Journal of Applied and Industrial Mathematics, 2013, Volume 7, Number 3, Page 302

Comments (0)

Please log in or register to comment.
Log in